# SDR CALA9901362

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD FAIRING RIGHT SIDE ANGLE IS CRACKED (0.5).  REPLACED ANGLE PER SRM 51-33-01.
